Posted 1/25/2014 5:37 AM (GMT -6)
Hey Kazbern, Thanks for your reply! Yes, I am concerned about my pancreas of course, but not seeing any other symptoms that indicate it's involved. As for the low GI diet, slow carbs take a longer time to pass through the body, thereby, allowing the blood sugar to remain more stable rather than spiking up and down sharply. It's a fine line balance with the crohns however! Lower GI foods are higher in fiber and it becomes the issue of how much fiber my stomach can handle. Being that the carbs passing through are slow carbs..this also increases the chance of GAS with me! All of this being said, my UTI was treated with Cipro and I had an adverse event while taking it. Upon doing some further research, I rather inadvertently came across a whole facebook page that was dedicated to trying to get this particular antibiotic, along with others in the same drug class, such as Levaquin, removed from the market. The fb page listed some pretty severe problems with these antibiotics. Some of the adverse events even mirror some of the problems/additional autoimmune problems crohnies face. I'm not saying this is the issue, just warrants attention. Some of the heavier drugs we are on are generally the ones we question first, not the antibiotics! I have always taken a preventative attitude when it comes to my health, a good probiotic is an absolute must to keep my stomach calm. At any rate, we'll see what the ct scan shows and go from there. Blood pressure is slightly risen (not high) so it's obvious that my body is under some kind of physical stress. Just thought I'd share in case anyone else is having these strange issues.